VOL. 29 · NO. 3 | Fall 1999
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 29 (3), (Fall 1999)
No abstract available
Articles
John Akeroyd
Rocky Mountain J. Math. 29 (3), 741-747, (Fall 1999) DOI: 10.1216/rmjm/1181071606
No abstract available
Christian Ballot
Rocky Mountain J. Math. 29 (3), 749-761, (Fall 1999) DOI: 10.1216/rmjm/1181071607
KEYWORDS: recurrence sequences, Density, maximal division, Fibonacci residues, 11B37, 11B83, 11B05, 11B39
No abstract available
Elliot Benjamin
Rocky Mountain J. Math. 29 (3), 763-786, (Fall 1999) DOI: 10.1216/rmjm/1181071608
No abstract available
Lin-An Chen, Yi-Jung Hsu, Yuang-Chin Chiang
Rocky Mountain J. Math. 29 (3), 789-806, (Fall 1999) DOI: 10.1216/rmjm/1181071609
KEYWORDS: piecewise polynomial, multivariate polynomial spline, 65D05, 41A15
No abstract available
Keng Deng
Rocky Mountain J. Math. 29 (3), 807-820, (Fall 1999) DOI: 10.1216/rmjm/1181071610
KEYWORDS: 35L15, 35L55, 35L70
No abstract available
Paul W. Eloe, Johnny Henderson
Rocky Mountain J. Math. 29 (3), 821-829, (Fall 1999) DOI: 10.1216/rmjm/1181071611
No abstract available
Cong Fuzhong, Li Yong, Jin Dejun
Rocky Mountain J. Math. 29 (3), 831-851, (Fall 1999) DOI: 10.1216/rmjm/1181071612
KEYWORDS: Hamiltonian system, invariant hyperbolic tori, Rüssmann nondegeneracy, 58F05, 58F27, 58F30
No abstract available
J.C. González-Dávila, L. Vanhecke
Rocky Mountain J. Math. 29 (3), 853-872, (Fall 1999) DOI: 10.1216/rmjm/1181071613
KEYWORDS: Weakly symmetric spaces, Killing-transversally symmetric spaces, 53C25, 53C30
No abstract available
Sobhy El-Sayed Ibrahim
Rocky Mountain J. Math. 29 (3), 873-892, (Fall 1999) DOI: 10.1216/rmjm/1181071614
No abstract available
Ming-Chang Kang
Rocky Mountain J. Math. 29 (3), 893-907, (Fall 1999) DOI: 10.1216/rmjm/1181071615
KEYWORDS: cyclotomic polynomials, integral group rings, 12E10, 13C10, 20C10
No abstract available
Jens Chr. Larsen
Rocky Mountain J. Math. 29 (3), 909-956, (Fall 1999) DOI: 10.1216/rmjm/1181071616
KEYWORDS: Metric singularity, stable manifold, tangent vector, orbit uniqueness
No abstract available
L. Lindeboom (Groenewald), H. Raubenheimer
Rocky Mountain J. Math. 29 (3), 957-970, (Fall 1999) DOI: 10.1216/rmjm/1181071617
KEYWORDS: 46H05, 46H10
No abstract available
Rafael López
Rocky Mountain J. Math. 29 (3), 971-978, (Fall 1999) DOI: 10.1216/rmjm/1181071618
No abstract available
Wen Chao Lu
Rocky Mountain J. Math. 29 (3), 979-1053, (Fall 1999) DOI: 10.1216/rmjm/1181071619
No abstract available
Trueman MacHenry
Rocky Mountain J. Math. 29 (3), 1055-1065, (Fall 1999) DOI: 10.1216/rmjm/1181071620
No abstract available
Raúl Naulin, Manuel Pinto
Rocky Mountain J. Math. 29 (3), 1067-1084, (Fall 1999) DOI: 10.1216/rmjm/1181071621
KEYWORDS: Splitting of linear impulsive systems, roughness of exponential dichotomies, 34A05, 34E05
No abstract available
L.Y. Nikolova, T. Zachariades
Rocky Mountain J. Math. 29 (3), 1085-1101, (Fall 1999) DOI: 10.1216/rmjm/1181071622
No abstract available
V. Olesen
Rocky Mountain J. Math. 29 (3), 1103-1127, (Fall 1999) DOI: 10.1216/rmjm/1181071623
KEYWORDS: 42B25, 42A85‎
No abstract available
A.Yu. Pirkovskii
Rocky Mountain J. Math. 29 (3), 1129-1138, (Fall 1999) DOI: 10.1216/rmjm/1181071624
No abstract available
Shu-Hsien Tso, Pei Yuan Wu
Rocky Mountain J. Math. 29 (3), 1139-1152, (Fall 1999) DOI: 10.1216/rmjm/1181071625
KEYWORDS: numerical range, matricial range, quadratic operator, 47A12, 47A20, 47B99
No abstract available
Back to Top